# SDR DALA2019051903096

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1080482) DURING INSPECTION FOUND DENT FRAME LOCATED BS500F AND BTW STR24L TO STR25L AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME BST 500F AND BTW STR 24L TO STR 25L AT FWD CARGO COMPARTMENT ASPER ER/A #577814-14 REV. ORIGINAL AND PR/I #577814-14 REV.O AND REV.1.
